American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R95) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Joachim Schwermer. Minkowski in Königsberg 1884: A talk in Lindemann's colloquium. Bull. Amer. Math. Soc. 47 (2010) 355-362. MR 2594631.
Abstract, references, and article information   
View Article: PDF

[2] Joachim Schwermer. Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. 47 (2010) 187-279. MR 2594629.
Abstract, references, and article information   
View Article: PDF

[3] Christopher S. Hays and B. Doug Park. Non-isotopic symplectic surfaces in product 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5771-5788. MR 2425690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aleksey Zinger. Pseudocycles and integral homology. Trans. Amer. Math. Soc. 360 (2008) 2741-2765. MR 2373332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Doug Park, Mainak Poddar and Stefano Vidussi. Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007) 2651-2662. MR 2286049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Hind. Symplectic hypersurfaces in $\mathbb{C}P^3$. Proc. Amer. Math. Soc. 134 (2006) 1205-1211. MR 2196058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tolga Etgü and B. Doug Park. Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004) 3739-3750. MR 2055752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christian Bohr. Embedded surfaces and almost complex structures. Proc. Amer. Math. Soc. 128 (2000) 2147-2154. MR 1657766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bang-He Li. Representing nonnegative homology classes of $\mathbb{C}P^2\#n\overline{\mathbb{C}P}{}^2$ by minimal genus smooth embeddings. Trans. Amer. Math. Soc. 352 (2000) 4155-4169. MR 1637082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Mikhalkin. $J$-holomorphic curves in almost complex surfaces do not always minimize the genus. Proc. Amer. Math. Soc. 125 (1997) 1831-1833. MR 1363430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Akbulut. A note on a homology sphere. Proc. Amer. Math. Soc. 125 (1997) 625-628. MR 1353368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Teichner. $6$-dimensional manifolds without totally algebraic homology . Proc. Amer. Math. Soc. 123 (1995) 2909-2914. MR 1264830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jian Han Guo and Dan Yan Gan. Representing characteristic homology classes of $m\bold C{\rm P}\sp 2\,\#\,n\overline {{\bf C}{\rm P}}{}\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 1251-1255. MR 1205494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kazunori Kikuchi. Representing positive homology classes of ${\bf C}{\rm P}\sp 2\#2\overline{{\bf C}{\rm P}}{}\sp 2$ and ${\bf C}{\rm P}\sp 2\#3\overline{{\bf C}{\rm P}}{}\sp 2$ . Proc. Amer. Math. Soc. 117 (1993) 861-869. MR 1131036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert D. Little. A congruence for the signature of an embedded manifold . Proc. Amer. Math. Soc. 112 (1991) 587-596. MR 1049846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Scott Carter. Immersed codimension one projective spaces in spherical space forms . Proc. Amer. Math. Soc. 105 (1989) 254-257. MR 946623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alberto Tognoli. Analyticity of homology classes . Proc. Amer. Math. Soc. 104 (1988) 920-922. MR 964874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Gabai. Genera of the arborescent links. Memoirs of the AMS 59 (1986) MR 823442.
Book volume table of contents   

[19] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[20] Leonidas Charitos and Stavros Papastavridis. A note on the divisibility of certain Chern numbers . Proc. Amer. Math. Soc. 84 (1982) 272-274. MR 637182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. H. Rubinstein. Nonorientable surfaces in some non-Haken $3$-manifolds . Trans. Amer. Math. Soc. 270 (1982) 503-524. MR 645327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Mark Goresky. Whitney stratified chains and cochains . Trans. Amer. Math. Soc. 267 (1981) 175-196. MR 621981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick M. Gilmer. Configurations of surfaces in $4$-manifolds . Trans. Amer. Math. Soc. 264 (1981) 353-380. MR 603768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1